# SDR WX0A2022082274216

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 46,271 hours, 31,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 28492
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UNABLE TO CHANGE FWD MEGAPHONE BATTERIES / REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51"
